UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

The Weyl bound for Dirichlet L-functions of cube-free conductor

Petrow, I; Young, MP; (2020) The Weyl bound for Dirichlet L-functions of cube-free conductor. Annals of Mathematics , 192 (2) pp. 437-486. 10.4007/annals.2020.192.2.3. Green open access

[img]
Preview
Text
1811.02452v3.pdf - Accepted version

Download (530kB) | Preview

Abstract

We prove a Weyl-exponent subconvex bound for any Dirichlet L-function of cube-free conductor. We also show a bound of the same strength for certain L-functions of self-dual GL2 automorphic forms that arise as twists of forms of smaller conductor.

Type: Article
Title: The Weyl bound for Dirichlet L-functions of cube-free conductor
Open access status: An open access version is available from UCL Discovery
DOI: 10.4007/annals.2020.192.2.3
Publisher version: https://doi.org/10.4007/annals.2020.192.2.3
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher’s terms and conditions.
Keywords: L-functions, subconvexity, moments, Kuznetsov formula, l-adic trace functions
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/10101145
Downloads since deposit
13Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item